# SDR SWI2025F00595

- Difficulty date: September 9, 2024
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 3-2 900 RH - RH SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK PN CC670-12459-3 AND CC670-12459-4 ARE DUE LIFE LIMIT. REMOVE AND DISCARD. REPLACE WITH SERVICEABLE PARTS IAW 27-630-816 (MRB 27-81-43-702), PART NUMBER:   - , SERIAL NUMBER: 15107, POSITION: (C-CHECK RO 04/26/2025).REMOVED AND REPLACED 4EA NEW SIDE ROLLERS AT RH SLAT TRACK 3-2 REF. CRJ 900 AMM 27-81-44-000-803-A01 AND CRJ 900 AMM 27-81-44-400-803-A01. OPS TEST GOOD. COMPLIED WITH TASK CARD 27-630-816-A01.
